Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Jeffrey T Wong, Phillip Griffiths Assistant Research Professor

Jeffrey T Wong
Contact Info:
Office Location:  120 Science Drive, Rm 117 Physics Bldg, Durham, NC 27708-0320
Office Phone:  (919) 660-2828
Email Address: send me a message
Web Page:  https://services.math.duke.edu/~jtwong/

Teaching (Spring 2019):

  • MATH 361S.01, MATH NUMERICAL ANALYSIS Synopsis
    Physics 227, WF 03:05 PM-04:20 PM
Teaching (Fall 2019):

  • MATH 356.02, ELEM DIFFERENTIAL EQUAT Synopsis
    Physics 259, TuTh 04:40 PM-05:55 PM
    (also cross-listed as MATH 756.02)
  • MATH 551.01, APP PART DIFF EQU & COMPX VAR Synopsis
    Physics 259, TuTh 03:05 PM-04:20 PM
Education:

Ph.D.University of California at Los Angeles2017
Keywords:

Lubrication theory • Multiphase flow--Mathematical models • Nonlinear PDE of parabolic type • Thin films

Recent Publications

  1. Mavromoustaki, A; Wang, L; Wong, J; Bertozzi, AL, Surface tension effects for particle settling and resuspension in viscous thin films, Nonlinearity, vol. 31 no. 7 (May, 2018), pp. 3151-3173, IOP Publishing [doi]  [abs]
  2. M. Taranets, R; T. Wong, J, Existence of weak solutions for particle-laden flow with surface tension, Discrete & Continuous Dynamical Systems A, vol. 38 no. 10 (2018), pp. 4979-4996, American Institute of Mathematical Sciences (AIMS) [doi]
  3. Wong, JT; Bertozzi, AL, A conservation law model for bidensity suspensions on an incline, Physica D: Nonlinear Phenomena, vol. 330 (September, 2016), pp. 47-57, Elsevier BV [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320